Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Re: Prednisone dosage

Subject: Re: Prednisone dosage
Author: Rose
Date: 7/4/2011 1:26 am
Views: 4911
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
I would not recommend quitting the Prednisone altogether. There is a medical reason why they give you a lower and lower dose each day; the nature of that drug is that you have to slowly wean yourself off of it. Quitting abruptly can damage your adrenal gland (or something)! The only reason I know this is because I had a severe allergic reaction to shellfish a few years ago and my doctor put me on Prednisone. Turns out I had a horrible reaction to the Prednisone too -- but my doctor said I could NOT stop taking it for risk of hurting myself more! I had to suffer through the couple weeks of Prednisone. Moral of the story -- check with your doctor (or the doctor who prescribed it to you) for what you should do -- do NOT just stop taking it on your own!

SubjectAuthorDate
Prednisone dosage (Approved)Carrie7/3/2011 10:14 pm
  Re: Prednisone dosage (Approved)Rose7/4/2011 1:26 am
  Re: Prednisone dosage (Approved)Ray Allen7/15/2011 6:10 pm
    Re: Prednisone dosage (Approved)rachel7/30/2011 10:42 am
      Re: Prednisone dosage (Approved)Visitor8/1/2011 3:08 pm